# SDR ASAA2016111918750

- Difficulty date: November 19, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 34,546 hours, 10,464 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG803
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 34,597 hours, 10,482 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM NR 2 ENGINE RT VSV ACTUATOR DRAIN AT APPROXIMATELY 1 DROP PER MINUTE.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT VSV ACTUATOR IAW AMM 75-31-01-802-F00 AND AMM 75-31-01-400-802-F00. ACCOMPLISHED VSV ACTUATOR LEAK TEST IAW AMM 75-31-01-790-801-F00, LEAK CHECKED GOOD. ACCOMPLISHED TESTS LISTED IN THE POWERPLANT TEST REFERENCE TABLE AMM TASK 71-00-00-800-811-F00 TEST 3A AND TEST 12 TEST 3A IAW AMM 71-00-00-700-801-F00, LEAK CHECKED GOOD. TEST 12 ACCOMPLISHED IAW  AMM 71-00-00-700-801-F00 OPS CHECKED GOOD.
